# SDR AALA20130522006

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A750524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB RT FLOOR TO SIDEWALL BAFFLE CLIP IS CRACKED FWD SIDE AT STA 500F.  REPLACED CLIP IAW AARD 51-10-05-1.
